Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Injective modules and classical localization in Noetherian rings


Author: Arun Vinayak Jategaonkar
Journal: Bull. Amer. Math. Soc. 79 (1973), 152-157
MSC (1970): Primary 16A08, 16A46, 16A52; Secondary 18E40
DOI: https://doi.org/10.1090/S0002-9904-1973-13136-2
MathSciNet review: 0311697
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A08, 16A46, 16A52, 18E40

Retrieve articles in all journals with MSC (1970): 16A08, 16A46, 16A52, 18E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13136-2